# SDR AALA20002093

- Difficulty date: December 12, 2000
- Submitted: February 22, 2001
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- Engine: Ge CF680C2B6
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 9355M33P12
- Part serial: SUS0689A
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: A

## Discrepancy

MIA - FLT 912 - EN ROUTE MIA-LAX, DETECTED AIRCRAFT INTERMITTENTLY OSCILLATING SIDE TO SIDE.  OSCILLATION INCREASED DURNIG CLIMB.  RETURNED MIA AND LANDED WITHOUT FURTHER INCIDENT.  REPLACED RIGHT SIDE HIGH PRESSURE FUEL PUMP.  ACCOMPLISHED LEAK AND POWER ASSURANCE CHECK.  NO LEAKS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
